# SDR SWAA2014032826609

- Difficulty date: March 20, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 34,674 hours, 23,698 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 39361901
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE AFT GIRT BAR FITTING SUPPORT CORRODED.  R & R FITTING ASSEMBLY IAW SRM.
